×

zbMATH — the first resource for mathematics

An extension of Driml-Nedoma continuous stochastic approximation procedure. (English) Zbl 0374.62083
MSC:
62L20 Stochastic approximation
PDF BibTeX XML Cite
Full Text: EuDML
References:
[1] M. Driml J. Nedoma: Stochastic approximations for continuous random process. Transactions of the Second Prague Conference on Information Theory, Statistical Decision Functions, Random Processes. Czechoslovak Academy of Sciences, Prague 1960, 145-158.
[2] J. Kiefer J. Wolfowitz: Stochastic estimation of the maximum of a regression function. The Annals of Mathematical Statistics 23 (1952), 462-466. · Zbl 0049.36601
[3] M. Loève: Probability theory. Van Nostrand, New York 1960. · Zbl 0095.12201
[4] M. B. Nevelson, R. Z. Hasminskij: Stochastic Approximation and Recurrent Estimations. Nauka, Moscow, 1972.
[5] H. Robbins S. Monro: A stochastic approximation method. The Annals of Mathematical statistics 22 (1951), 400-407. · Zbl 0054.05901
[6] D. J. Sackrison: A continuous Kiefer-Wolfowitz procedure for random processes. The Annals of Mathematical Statistics 35 (1964), 590-599. · Zbl 0131.35905
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.